| Model Number |
BF-P150 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the bronchovideoscope exhibited an image with interference.There was no patient involvement.
Additional Manufacturer Narrative
An olympus field service engineer (fse) completed onsite repair.The subject device will not be sent back to olympus for further evaluation and repair.A root cause could not be identified.Based on the results of the investigation, it is likely an electrical issued led to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.